Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Analytic continuation of Archimedean Whittaker integrals


Authors: Stephen Rallis and David Soudry
Journal: Proc. Amer. Math. Soc. 105 (1989), 42-51
MSC: Primary 22E45; Secondary 11F70, 22E50
DOI: https://doi.org/10.1090/S0002-9939-1989-0929417-9
MathSciNet review: 929417
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the analytic continuation of a certain family of Whittaker Archimedean integrals that arise as local factors of global $ L$-functions associated to the standard representation of certain classical groups.


References [Enhancements On Off] (What's this?)

  • [A] A. N. Andrianov, On Zeta functions of Rankin type associated with Siegel modular forms. Lecture Notes in Math., vol. 627, Springer-Verlag, Berlin, Heidelberg and New York, 1977. MR 0491514 (58:10753)
  • [PS-R] I. Piatetski-Shapiro and S. Rallis, A new way to get Euler products, Crelle Journal (to appear). MR 965059 (90c:11032)
  • [W] N. R. Wallach, Asymptotic expansions of generalized matrix entries of representations of real reductive groups, Lecture Notes in Math., vol. 1024, Springer-Verlag, Berlin, Heidelberg and New York, 1983. MR 727854 (85g:22029)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E45, 11F70, 22E50

Retrieve articles in all journals with MSC: 22E45, 11F70, 22E50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0929417-9
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society